Acta Mathematica, 2021

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (19 articles)

Volume 59, Issue 1

[1] Über die Regelflächen sechsten Grades ohne Leitgerade

A. Wiman Upsala

TBD mathscidoc:1701.33788

Acta Mathematica, 59, (1), 1-62, 1932.12
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 385 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Application de la théorie des équations intégrales linéaires aux systèmes d'équations différentielles non linéaires

Torsten Carleman Stockholm

TBD mathscidoc:1701.33789

Acta Mathematica, 59, (1), 63-87, 1932.12
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 531 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über einen asymptotischen Ausdruck

Otto Hölder Leipzig

TBD mathscidoc:1701.33790

Acta Mathematica, 59, (1), 89-97, 1932.12
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 402 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sur une classe d'équations intégrales linéaires

V. Romanovsky Tachkent

TBD mathscidoc:1701.33791

Acta Mathematica, 59, (1), 99-208, 1932.12
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 371 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Diophantische Ungleichungen

J. G. van der Corput Groningen

TBD mathscidoc:1701.33792

Acta Mathematica, 59, (1), 209-328, 1932.12
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 301 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Über die analytische Darstellung der automorphen funktionen durch bedingt konvergente Reihen und Produkte

P. J. Myrberg Helsingfors

TBD mathscidoc:1701.33793

Acta Mathematica, 59, (1), 329-372, 1932.12
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 318 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur le calcul approché des intégrales définies

René Lagrange à Dijon

TBD mathscidoc:1701.33794

Acta Mathematica, 59, (1), 373-422, 1932.12
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 230 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the unsymmetric top

John J. Corliss Ann Arbor, USA

TBD mathscidoc:1701.33795

Acta Mathematica, 59, (1), 423-441, 1932.12
[ Download ] [ 2017-01-08 20:31:01 uploaded by actaadmin ] [ 490 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Eine Repräsentation der zweireihigen Matrizen (und der Quaternionen) durch Geraden des Raumes.

Ingebrigt Johansson Oslo

TBD mathscidoc:1701.33796

Acta Mathematica, 59, (1), 443-453, 1932.12
[ Download ] [ 2017-01-08 20:31:01 uploaded by actaadmin ] [ 269 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Bibliographie

TBD mathscidoc:1701.33797

Acta Mathematica, 59, (1), 1-9, 1932.12
[ Download ] [ 2017-01-08 20:31:01 uploaded by actaadmin ] [ 307 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Exponential mixing property for automorphisms of compact Kähler manifolds

Hao Wu Department of Mathematics, National University of Singapore

Complex Variables and Complex Analysis Dynamical Systems mathscidoc:2203.08005

Acta Mathematica, 59, (1), 213-227, 2021.5
[ Download ] [ 2022-03-11 10:47:28 uploaded by arkivadmin ] [ 39 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 226, Issue 1

[1] The orbit method and analysis of automorphic forms

Paul D. Nelson Departement Mathematik, Eidgenössische Technische Hochschule, Zürich, Switzerland Akshay Venkatesh Institute for Advanced Study, Princeton, New Jersey, U.S.A.

TBD mathscidoc:2203.43006

Acta Mathematica, 226, (1), 1-209, 2021.3
[ Download ] [ 2022-03-10 11:06:32 uploaded by actaadmin ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 226, Issue 2

[1] Quotients of higher-dimensional Cremona groups

Jérémy Blanc Universität Basel, Switzerland Stéphane Lamy Université de Toulouse, France Susanna Zimmermann Université d’Angers, France

Group Theory and Lie Theory Algebraic Geometry mathscidoc:2203.17001

Acta Mathematica, 226, (2), 211-318, 2021.7
[ Download ] [ 2022-03-10 11:10:46 uploaded by actaadmin ] [ 41 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 227, Issue 1

[1] The Mirković–Vilonen basis and Duistermaat–Heckman measures

Pierre Baumann Institut de Recherche Mathématique Avancée, Université de Strasbourg et CNRS, Strasbourg, France Joel Kamnitzer Department of Mathematics, University of Toronto, Ontario, Canada Allen Knutson Department of Mathematics, Cornell University, Ithaca, New York, U.S.A.

TBD mathscidoc:2203.43007

Acta Mathematica, 227, (1), 1-101, 2021.11
[ Download ] [ 2022-03-10 11:26:45 uploaded by actaadmin ] [ 41 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The number of closed ideals in L(L_p)

William B. Johnson Department of Mathematics, Texas A&M University, College Station, Tx., U.S.A. Gideon Schechtman Department of Mathematics, Weizmann Institute of Science, Rehovot, Israel

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:2203.12001

Acta Mathematica, 227, (1), 103-113, 2021.11
[ Download ] [ 2022-03-10 11:31:59 uploaded by actaadmin ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The KPZ fixed point

Konstantin Matetski Department of Mathematics, Columbia University, New York, N.Y., U.S.A. Jeremy Quastel Department of Mathematics, University of Toronto, Ontario, Canada Daniel Remenik Departamento de Ingeniería Matemática & Centro de Modelamiento Matemático, Universidad de Chile, Santiago, Chile

TBD mathscidoc:2203.43008

Acta Mathematica, 227, (1), 115-203, 2021.11
[ Download ] [ 2022-03-10 11:37:36 uploaded by actaadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 227, Issue 2

[1] Generic family displaying robustly a fast growth of the number of periodic points

Pierre Berger CNRS, Institut Mathématique de Jussieu Paris Rive Gauche, Université Sorbonne, Paris, France

TBD mathscidoc:2203.43009

Acta Mathematica, 227, (2), 205-262, 2021.12
[ Download ] [ 2022-03-10 11:42:22 uploaded by actaadmin ] [ 23 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Gravitational instantons with faster than quadratic curvature decay. I

Gao Chen Institute of Geometry and Physics, University of Science and Technology of China, Hefei, China Xiuxiong Chen Institute of Geometry and Physics, University of Science and Technology of China, Hefei, China; and Department of Mathematics, Stony Brook University, Stony Brook, New York, U.S.A.

TBD mathscidoc:2203.43010

Acta Mathematica, 227, (2), 263-307, 2021.12
[ Download ] [ 2022-03-10 11:45:13 uploaded by actaadmin ] [ 27 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Planar orthogonal polynomials and boundary universality in the random normal matrix model

Håkan Hedenmalm Dept. of Mathematics, Royal Institute of Technology, Stockholm, Sweden; Dept. of Mathematics & Computer Sciences, St. Petersburg State University, St. Petersburg, Russia; and Dept. of Mathematics & Statistics, University of Reading, United Kingdom Aron Wennman Department of Mathematics, Stockholm University, Stockholm, Sweden

TBD mathscidoc:2203.43011

Acta Mathematica, 227, (2), 309-406, 2021.12
[ Download ] [ 2022-03-10 11:47:36 uploaded by actaadmin ] [ 28 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved